I started on 5mg Lexapro on March 10th for anxiety and panic disorder. The second week I felt a lot better but on day 14 my symptoms began again (lightheadedness, nausea, dizziness). On the 26th I saw a psychiatrist for the first time ever and he increased my dose to 10mg. I have had horrible tension headaches for at least 2 weeks, crying episodes for a month and since they increased my dose I’ve felt terrible, the lightheadedness has gotten better in the last 2 days but I still have racing thoughts, terrible headaches, nausea and panic. Not to mention I just don’t feel like myself at all. Has anyone else experienced this? Please tell me it gets better. I’m terrified I will have to switch to a different medication and start this process all over again. ☹️
I went through the same issues when I took Lexapro. It tends to happen when you have a dose increase, some people have a smooth transition, and some have a terrible one. I felt very odd, like I wasn't in my body and had more headaches. I think it was 2 weeks until things went back to normal. Rest assured, these symptoms usually will subside after a couple of weeks. Give it a little more time, and if you don't feel any better, check with your doc to see what they can do. I took Lexapro for 8 months, and it does work pretty good from what I remember. Just be patient, it should start getting better soon! Good luck!
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 24 Jun 2012 • 2 answers
Updated 3 Oct 2014 • 3 answers
Updated 5 Sep 2016 • 4 answers
Updated 31 Mar 2018 • 2 answers
Updated 10 Dec 2018 • 1 answer